Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 6, Pages 1002–1018 (Mi zvmmf455)  

This article is cited in 6 scientific papers (total in 6 papers)

Controllability of vibrations of a system of objects with distributed and lumped parameters

A. I. Egorova, L. N. Znamenskayab

a Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141700, Russia
b Artificial Intelligence Research Center, Program Systems Institute, Russian Academy of Sciences, Pereslavl-Zaleskii, Yaroslavl oblast, 152020, Russia

Abstract: The problem of vibration damping in a system described by the set of a wave equation and a second-order ordinary differential equation is considered. The state functions of the system are related through the boundary conditions for the wave equation.

Key words: vibration damping, wave equation, control problem.

Full text: PDF file (1406 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:6, 955–970

Bibliographic databases:

UDC: 519.626
Received: 05.07.2005
Revised: 30.01.2006

Citation: A. I. Egorov, L. N. Znamenskaya, “Controllability of vibrations of a system of objects with distributed and lumped parameters”, Zh. Vychisl. Mat. Mat. Fiz., 46:6 (2006), 1002–1018; Comput. Math. Math. Phys., 46:6 (2006), 955–970

Citation in format AMSBIB
\Bibitem{EgoZna06}
\by A.~I.~Egorov, L.~N.~Znamenskaya
\paper Controllability of vibrations of a~system of objects with distributed and lumped parameters
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 6
\pages 1002--1018
\mathnet{http://mi.mathnet.ru/zvmmf455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2285361}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 6
\pages 955--970
\crossref{https://doi.org/10.1134/S0965542506060054}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746119064}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf455
  • http://mi.mathnet.ru/eng/zvmmf/v46/i6/p1002

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Egorov, L. N. Znamenskaya, “Two-end controllability of elastic vibrations of systems with distributed and lumped parameters”, Comput. Math. Math. Phys., 46:11 (2006), 1940–1952  mathnet  crossref  mathscinet
    2. A. I. Egorov, L. N. Znamenskaya, “Controllability of vibrations of a net of coupled objects with distributed and lumped parameters”, Comput. Math. Math. Phys., 49:5 (2009), 786–796  mathnet  crossref  zmath  isi
    3. A. I. Egorov, L. N. Znamenskaya, “State observability of elastic vibrations in distributed and lumped parameter systems”, Comput. Math. Math. Phys., 49:10 (2009), 1700–1705  mathnet  crossref  isi
    4. A. I. Egorov, L. N. Znamenskaya, “Ob upravlyaemosti uprugikh kolebanii posledovatelno soedinennykh ob'ektov s raspredelennymi parametrami”, Tr. IMM UrO RAN, 17, no. 1, 2011, 85–92  mathnet  elib
    5. A. I. Egorov, L. N. Znamenskaya, “Nablyudaemost kolebanii seti iz svyazannykh ob'ektov s raspredelennymi i sosredotochennymi parametrami v tochke soedineniya”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2011, no. 1, 142–146  mathnet
    6. Egorov A.I., Znamenskaya L.N., “Ob upravlyaemosti uprugikh kolebanii siste- my posledovatelno soedinennykh ob'ektov s raspredelennymi parametrami so svobodnymi granitsami”, Trudy moskovskogo fiziko-tekhnicheskogo instituta, 2012, 62–68  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:218
    Full text:125
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022